# SDR SWIA2019123147500

- Difficulty date: November 17, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 601R3600851
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/S 621.0 PRESSURE BULKHEAD L/H AFT SIDE STIFFENER IS CRACK. (C-CHECK) RO 12/27/2019  REMOVED CRACKED AND INSTALLED NEW BULKHEAD STIFFENER IAW CRJ 200 SRM AND BOMBARDIER DWG. SEE CONTINUATION CARD FOR DETAILS. LK CK GOOD.
